# SDR SWAA2022012489490

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON EXTERNAL FUSELAGE SKIN (BS 887 / BETWEEN S-23L AND S-23R) COMMON TO BS 887 BUTT JOINT. / REPAIRED PER EA 1-753-313881 REV. IR AND ER 17-02934 REV. IR.
